Alert archive / Mississippi / River Flood Warnings in 2012
River Flood Warning 56, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Dec 26, 2012, 6:51 PM CST for Leake County, Mississippi. It took effect at Dec 27, 2012, 12:00 AM CST. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2012, 6:51 PM CST (00:51 UTC)
- In effect from
- Dec 27, 2012, 12:00 AM CST
- Expired
- Dec 29, 2012, 6:59 PM CST
- In force
- 67 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tuscolameta Creek at Walnut Grove (WTGM6). The gauge peaked at 26.48 ft at Dec 28, 2012, 3:00 AM CST.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 31.5 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02483000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
348
WGUS44 KJAN 270051
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
651 PM CST WED DEC 26 2012
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC079-280651-
/O.NEW.KJAN.FL.W.0056.121227T0600Z-121228T1500Z/
/WTGM6.1.ER.121227T0600Z.121227T0600Z.121228T0000Z.NO/
651 PM CST WED DEC 26 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR THE TUSCOLAMETA CREEK AT WALNUT GROVE
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TONIGHT.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 24.9 WED 06 PM 25.0 24.5 21.1 25.0 12 AM 12/27
$$7 follow-up statements
922
WGUS84 KJAN 271234
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
634 AM CST THU DEC 27 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 AM.
&&
MSC079-281834-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121229T0540Z/
/WTGM6.1.ER.121227T0307Z.121227T1800Z.121228T1440Z.NO/
634 AM CST THU DEC 27 2012
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL FRIDAY EVENING.
* AT 6:00 AM THURSDAY THE STAGE WAS 25.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 26 FEET BY
THIS EVENING.
* IMPACT...AT 25 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 25.7 THU 6 AM 25.4 20.3 17.0 26.0 6 PM 12/27
$$
DL313
WGUS84 KJAN 271616
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1016 AM CST THU DEC 27 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-282216-
/O.EXT.KJAN.FL.W.0052.121229T0600Z-121231T0000Z/
/PLAM6.1.ER.121229T0600Z.121229T0600Z.121229T1800Z.NO/
1016 AM CST THU DEC 27 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE FRIDAY NIGHT TO SUNDAY EVENING.
* AT 9:45 AM THURSDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 12.2 THU 10 AM 12.7 13.0 12.8 13.0 12 AM 12/29
$$
MSC079-282215-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121229T2024Z/
/WTGM6.1.ER.121227T0307Z.121228T0600Z.121229T0524Z.NO/
1016 AM CST THU DEC 27 2012
...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL SATURDAY AFTERNOON.
* AT 10:00 AM THURSDAY THE STAGE WAS 26.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY
AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 26.0 THU 10 AM 26.3 22.2 17.2 26.3 12 AM 12/28
$$756
WGUS84 KJAN 280232
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
832 PM CST THU DEC 27 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-290832-
/O.EXT.KJAN.FL.W.0052.121229T0600Z-121231T0600Z/
/PLAM6.1.ER.121229T0600Z.121229T0600Z.121230T0000Z.NO/
832 PM CST THU DEC 27 2012
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE FRIDAY NIGHT TO LATE SUNDAY NIGHT.
* AT 7:45 PM THURSDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 12.1 THU 08 PM 12.5 13.0 12.8 13.0 12 AM 12/29
$$
MSC079-290832-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121230T0900Z/
/WTGM6.1.ER.121227T0307Z.121228T0200Z.121229T1800Z.NO/
832 PM CST THU DEC 27 2012
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL LATE SATURDAY NIGHT.
* AT 8:00 PM THURSDAY THE STAGE WAS 26.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 26.5 THU 08 PM 26.4 25.8 21.4 CRESTING
$$128
WGUS84 KJAN 281637
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1037 AM CST FRI DEC 28 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-292237-
/O.EXT.KJAN.FL.W.0052.121229T1200Z-121231T0600Z/
/PLAM6.1.ER.121229T1200Z.121229T1200Z.121230T0000Z.NO/
1037 AM CST FRI DEC 28 2012
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SATURDAY MORNING TO LATE SUNDAY NIGHT.
* AT 9:45 AM FRIDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
UPPER PEARL RIVER
PHILADELPHIA 13 12.7 FRI 10 AM 13.0 12.9 12.6 13.0 06 AM 12/29
$$
MSC079-292237-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121231T1100Z/
/WTGM6.1.ER.121227T0307Z.121228T0915Z.121230T2000Z.NO/
1037 AM CST FRI DEC 28 2012
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL LATE SUNDAY NIGHT.
* AT 10:00 AM FRIDAY THE STAGE WAS 26.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER HAS CREST AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SUNDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 26.4 FRI 10 AM 26.0 25.2 23.9
$$967
WGUS84 KJAN 290048
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
648 PM CST FRI DEC 28 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC079-300648-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121230T1859Z/
/WTGM6.1.ER.121227T0307Z.121228T0915Z.121230T0359Z.NO/
648 PM CST FRI DEC 28 2012
THE FLOOD WARNING CONTINUES FOR THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL SUNDAY AFTERNOON.
* AT 6:00 PM FRIDAY THE STAGE WAS 26.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE TOMORROW EVENING.
* IMPACT...AT 25.0 FEET...AGRICULTURAL LAND AND LOW AREAS ALONG AND
NEAR THE RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 26.3 FRI 06 PM 25.9 24.5 22.8 CRESTED & FALLING
$$051
WGUS84 KJAN 291326
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
726 AM CST SAT DEC 29 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC079-301200-
/O.EXT.KJAN.FL.W.0056.000000T0000Z-121230T1200Z/
/WTGM6.1.ER.121227T0307Z.121228T0915Z.121229T2100Z.NO/
726 AM CST SAT DEC 29 2012
THE FLOOD WARNING CONTINUES FOR
THE TUSCOLAMETA CREEK AT WALNUT GROVE
* UNTIL SUNDAY MORNING.
* AT 7:00 AM SATURDAY THE STAGE WAS 25.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 25.5 SAT 7 AM 24.2 22.6 19.9 FALLING
$$
DL747
WGUS84 KJAN 300059
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
659 PM CST SAT DEC 29 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
TUSCOLAMETA CREEK AT WALNUT GROVE AFFECTING LEAKE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC079-300129-
/O.CAN.KJAN.FL.W.0056.000000T0000Z-121230T1200Z/
/WTGM6.1.ER.121227T0307Z.121228T0915Z.121229T1648Z.NO/
659 PM CST SAT DEC 29 2012
THE FLOOD WARNING IS CANCELLED FOR THE TUSCOLAMETA CREEK AT WALNUT GROVE.
* AT 6:00 PM SATURDAY THE STAGE WAS 24.1 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 10:48 AM SATURDAY.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.6 FEET BY MONDAY
MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
TUSCOLAMETA CREEK
WALNUT GROVE 25 24.1 SAT 06 PM 24.2 22.6 19.9 FALLING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 26, 3:50 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Dec 26, 3:50 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 350 PM CST WED DEC 26 2012 .DISCUSSION... .TODAY THROUGH SATURDAY MORNING... A COLD AND BLUSTERY DAY WILL END WITH CLEARING TONIGHT ALLOWING FOR WIDESPREAD MID 20/LOW 20 READINGS TOMORROW MORNING. RAIN LOOKS LIKE A SURE BET FRIDAY AFTN/EVE AS ANOTHER COLD FRONT SWEEPS THROUGH WITH SLIGHTLY BELOW NORMAL TEMPS EXPECTED THROUGH THE WEEKEND. CLOUDS HAVE HELD STRONGLY TODAY THAT LEAD TO A CHILLY DAY ACROSS THE REGION. HIGHS HAVE ONLY MANAGED TO REACH INTO THE MID TO UPPER 30S WITH ONLY A SMALL AREA SEEING SUN NEAR KHBG REACHING THE MID 40S. CLOUDS ARE EXPECTED TO SLOWLY CLEAR THROUGH THE NIGHT AND WITH WINDS GOING TO NEAR CALM, THE STAGE WILL BE SET FOR A COLD THURSDAY MORNING. WIDESPREAD LOW TO MID 20S ARE ON TAP GIVEN GOOD RADIATIONAL COOLING SETUP AND WITH SNOW PACK JUST TO THE NW FOR THE DELTA REGION. PLENTIFUL SUN EXPECTED THURSDAY BUT MAX HIGHS ONLY LOOK TO WARM INTO THE MID 40S TO LOW 50S. LARGE SCALE TRANSITIONS WILL TAKE PLACE LATE THURSDAY INTO FRIDAY MORNING ACROSS THE SRN 2/3RDS OF THE CONUS. SFC HIGH WILL SHIFT EAST OF THE REGION AS A H5 S/WV TROUGH GAINS AMPLITUDE ACROSS THE MID/UPPER MS VALLEY. THIS WILL AID IN SFC LOW DEVELOPMENT ACROSS TX AND VEER LOW-LVL WINDS FROM THE EAST TO THE SOUTH THURSDAY INTO FRIDAY. MODEST MOISTURE TRANSPORT AND ISENTROPIC LIFT WILL BEGIN FRIDAY MORNING TO BEGIN THE TOP-DOWN MOISTURIZING PROCESS AS A WARM FRONT MOVES NORTH IN TO SOUTHERN AND THEN CENTRAL LA/MS. RAIN SHOWERS LOOK TO STREAM ACROSS NE LA/W AND NW MS FRIDAY MORNING AND OVERSPREAD THE REGION THROUGH THE DAY AND ENHANCED LIFT OCCURS AHEAD OF THE H5 S/WV. INSTABILITY WILL BE MINIMAL AS NOT TO SUPPORT THUNDER WITH ONLY MID-UPPER 50 DEWPOINT RETURNS AT MAX DURING FRIDAY AFTN/EVE. RAINS WILL PUSH EAST ALONG AND AHEAD OF THE THE COLD FRONTAL PASSAGE LATE FRIDAY INTO EARLY SATURDAY MORNING. EXPECT CLEARING BEHIND THE FRONT MID-DAY SATURDAY BUT TEMPS SHOULD ONLY REACH INTO THE UPPER 40S TO NEAR 50 THAT AFTN. FOR FORECAST ELEMENTS...HOURLY TEMPS WERE MASSAGED EARLY FRIDAY MORNING TO ACCOUNT FOR WARM FRONT INTRUSION FROM THE SOUTH. TEMPS SHOULD WARM EARLY FRIDAY MORNING PRIOR TO SUNRISE ACROSS SW MS/NE LA BUT ADVERTISED MIN LOWS WILL BE REACHED BEFORE HAND NEAR MIDNIGHT. /ALLEN/ && .AVIATION...WIDESPREAD MVFR CEILINGS CONTINUE TO PREVAIL OVER THE AREA THIS AFTERNOON...BUT THE LOW CLOUDS SHOULD BEGIN TO THIN 21-23Z AS DRIER AIR MOVES IN. THE DEEP LOW PRESSURE OVER CENTRAL TENNESSEE IS KEEPING THE WINDS GUSTY OUT OF THE NORTHWEST BUT THEY ARE BEGINNING TO WEAKEN...BUT WILL STILL REMAIN BREEZY OUT OF THE NORTHWEST THROUGH THE EVENING HOURS. VFR CONDITIONS AND LIGHT NORTHERLY WINDS WILL PREVAIL LATE TONIGHT THROUGH THURSDAY. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 25 49 35 59 / 0 0 12 95 MERIDIAN 25 50 32 60 / 0 0 10 84 VICKSBURG 25 47 40 59 / 0 0 21 97 HATTIESBURG 28 52 35 62 / 0 0 10 73 NATCHEZ 26 52 44 63 / 0 0 20 93 GREENVILLE 24 42 34 50 / 0 0 27 99 GREENWOOD 23 45 34 53 / 0 0 14 98 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/15
Hazardous weather outlook, Dec 26, 2:30 PM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 230 PM CST WED DEC 26 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 272030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 230 PM CST WED DEC 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 15
In the hours before
Local storm report, Dec 26, 1:36 PM CST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 8 SSW JONESVILLE 31.52N 91.88W
12/25/2012 CATAHOULA LA EMERGENCY MNGR
OFF OF DELTA GIN RD. ONE MOBILE HOME DESTROYED WITH
SEVERAL ROOFS RIPPED OFF OF BUILDINGS. STORAGE SHEDS
BLOWN AWAY AND DAMAGE TO DOORS OF A WAREHOUSE. TREES AND
POWER LINES DOWN.
&&
BYRDLocal storm report, Dec 26, 2:08 PM CST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
208 PM CST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG PORT GIBSON 31.96N 90.98W
12/25/2012 CLAIBORNE MS EMERGENCY MNGR
LARGE TREE DOWN OVER ROAD AND SEVERAL LIMBS DOWN IN PORT
GIPSON.
0230 PM TSTM WND DMG ROXIE 31.51N 91.07W
12/25/2012 FRANKLIN MS EMERGENCY MNGR
FEW TREES DOWN AROUND ROXIE.
&&
BYRDLocal storm report, Dec 26, 2:09 PM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG PORT GIBSON 31.96N 90.98W
12/25/2012 CLAIBORNE MS EMERGENCY MNGR
LARGE TREE DOWN OVER ROAD AND SEVERAL LIMBS DOWN IN PORT
GIBSON.
&&
DCOXLocal storm report, Dec 26, 5:36 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 3 S CHURCH HILL 31.68N 91.24W
12/25/2012 JEFFERSON MS LAW ENFORCEMENT
REPORTS OF A FEW TREES DOWN ON HIGHWAY 553.
&&
DCOXLocal storm report, Dec 26, 5:48 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 8 WSW MONTICELLO 31.51N 90.24W
12/25/2012 F2 LAWRENCE MS NWS STORM SURVEY
*** 7 INJ *** NWS STORM SURVEY FOUND AN EF2 TORNADO WITH
MAXIMUM WINDS OF 120MPH...PATH LENGTH OF 9.2 MILES AND
MAXIMUM WIDTH OF 0.25 MILES. A TOTAL OF 7 INJURIES
OCCURRED. A CARPORT AWNING WAS REMOVED FROM A HOME. THE
TORNADO LOFTED AND DESTROYED SEVERAL MOBILE HOMES AND
TRAILERS AROUND HIGWHAY 84. SUBSTANTIAL ROOF DAMAGE
OCCURRED TO A BUSINESS AND TWO WALLS WERE BLOWN OUT. A
ROOF WAS BLOWN OFF OF AN ABANDONED GAS STATION.
&&
DCOXLocal storm report, Dec 26, 6:37 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
637 PM CST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 3 E BARLOW 31.83N 90.61W
12/25/2012 COPIAH MS EMERGENCY MNGR
REPORTS OF TREE DOWN ON BARLOW ROAD AND AWNING RIPPED OFF
HOME ON HIGHWAY 28.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:55 PM CST | River Flood Warning | JAN | Hinds, Warren | 5 days |
Nearby
River Flood Warnings in Mississippi, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.